Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 26, Number 119

All articles in this issue are freely accessible.

Difference approximations for boundary and eigenvalue problems for ordinary differential equations
Heinz-Otto Kreiss.
Math. Comp. 26 (1972), 605-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373296
A note on modified optimal linear multistep methods
H. Brunner.
Math. Comp. 26 (1972), 625-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331786
Semidiscrete least-squares methods for a parabolic boundary value problem
James H. Bramble and Vidar Thomée.
Math. Comp. 26 (1972), 633-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349038
Stability theory of difference approximations for mixed initial boundary value problems. II
Bertil Gustafsson, Heinz-Otto Kreiss and Arne Sundström.
Math. Comp. 26 (1972), 649-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341888
On the nonexistence of simplex integration rules for infinite integrals
P. J. Davis and P. Rabinowitz.
Math. Comp. 26 (1972), 687-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326999
Numerical quadrature by the $𝜖$-algorithm
David K. Kahaner.
Math. Comp. 26 (1972), 689-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329210
An error bound for quadratures
J. H. Hetherington.
Math. Comp. 26 (1972), 695-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331732
Exit criteria for Simpson’s compound rule
J. H. Rowland and Y. L. Varol.
Math. Comp. 26 (1972), 699-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341823
The modified successive overrelaxation method with fixed parameters
David R. Kincaid and David M. Young.
Math. Comp. 26 (1972), 705-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331746
Inversion of isoclinal matrices
Leroy J. Derr.
Math. Comp. 26 (1972), 719-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327016
Generalized recursive multivariate interpolation
Earl H. McKinney.
Math. Comp. 26 (1972), 723-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341797
Computation of best monotone approximations
James T. Lewis.
Math. Comp. 26 (1972), 737-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329199
A note on Chambers’ method for finding a zero of a function
M. G. Cox.
Math. Comp. 26 (1972), 749-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327020
On the zeros of the incomplete gamma function
K. S. Kölbig.
Math. Comp. 26 (1972), 751-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326994
The asymptotic expansion of the Meijer $G$-function
Jerry L. Fields.
Math. Comp. 26 (1972), 757-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361202
On $k$-free sequences of integers
Samuel S. Wagstaff.
Math. Comp. 26 (1972), 767-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325500
Density bounds for the sum of divisors function
Charles R. Wall, Phillip L. Crews and Donald B. Johnson.
Math. Comp. 26 (1972), 773-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327700
Density bounds for Euler’s function
Charles R. Wall.
Math. Comp. 26 (1972), 779-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327701
A continued fraction algorithm for real algebraic numbers
David G. Cantor, Paul H. Galyean and Horst G. Zimmer.
Math. Comp. 26 (1972), 785-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330118
On the distribution of pseudo-random numbers generated by the linear congruential method
Harald Niederreiter.
Math. Comp. 26 (1972), 793-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326979
Reviews and Descriptions of Tables and Books
Math. Comp. 26 (1972), 797-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Erratum: Tables of the higher mathematical functions. Vol. I
Robert Spira.
Math. Comp. 26 (1972), 813-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319343
Erratum: “Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials”
B. Danloy.
Math. Comp. 26 (1972), 813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319341
Table Errata
Math. Comp. 26 (1972), 813-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Errata to D. H. Lehmer’s “Table errata: ‘Table des nombres composés vérifiant le théorème de Fermat pour le module 2 jusqu’à 100.000.000’ by P. Poulet” (Math. Comp. 25 (1971), no. 116, 944-945)
J. D. Swift.
Math. Comp. 26 (1972), 814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0655816
Erratum: The plasma dispersion function: The Hilbert transform of the Gaussian
Henry E. Fettis.
Math. Comp. 26 (1972), 814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319342
Corrigenda
Math. Comp. 26 (1972), 815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions